| Model Number |
9849 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: the returned rad-g was evaluated.The device powered on and off via battery and ac power and was able to obtain measurements with all enabled parameters.No product performance issues related to spo2 and pulse measurement were identified and no power issues were observed during testing.The device was determined to be functioning as designed.Health effect impact code: no adverse event, no patient impact.
Event or Problem Description
The customer reported the rad-g "is turning on and off" and the "readings are inaccurate." no patient impact or consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
Masimo has reached out to the customer to request the return of the device.The product has not been returned to masimo to allow an analysis to be performed. if the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event, no patient impact.